# SDR AALA20010109

- Difficulty date: January 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 700 AFT SIDE OF FRAME, FRAME SHEAR TIE CORRODED, BETWEEN STRINGER 27R AND 28R.  REMOVED CORRODED SHEAR TIE, REMOVED CORROSION FROM SURROUNDING AREA.  INSTALLED NEW SHEAR TIE IAW SRM 51-10-6.  (M)
